Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PN Questions
Jan 8, 2003

My PN has increased in intensity over the past 1.5 years. Sometimes I even have trouble walking. I hate to changes my meds yet because they are working so well for me. I have three questions: Is PN permanent? Will my current symptoms go away if I change meds? Which meds list PN as a possible side-effect? Thanks for your help!

Response from Dr. Henry

PN has been linked mostly to the D drugs (ddI, d4T, ddc) and less often to 3TC or other Nukes or drugs in other classes. PN is sometimes reversible but not always. Depending on which drugs you are on and your treatment history, often substitutions are made if the PN is felt to be drug related (can also be due to HIV itself, vitamin deficiencies, diabetes and other medical conditions). KH



Previous
Headaches
Next
Hair loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement